You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Binomial Identity via Differential Equations
D. Aharonov and U. Elias
The American Mathematical Monthly
Vol. 120, No. 5 (May 2013), pp. 462-466
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.05.462
Page Count: 5
Preview not available
Abstract In the following we discuss a well-known binomial identity. Many proofs by different methods are known for this identity. Here we present another proof, which uses linear ordinary differential equations of the first order.
Copyright the Mathematical Association of America 2013